MathSciNet Relay Station
MathSciNet bibliographic data
MR1942120 76D05 (35Q30 60H15 76D03 76D06 76M35)
Shirikyan, A. Analyticity of solutions of randomly perturbed two-dimensional Navier-Stokes equations. (Russian) Uspekhi Mat. Nauk 57 (2002), no. 4(346), 151--166; translation in Russian Math. Surveys 57 (2002), no. 4, 785–799
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement
HTTP/1.1 200 OK Date: Wed, 23 Aug 2017 20:11:26 GMT Server: Apache WWW-Authenticate: Basic realm="MathSciNet Authentication" Set-Cookie: SID=5508056a0c383bfd654fe9b6980e280c; path=/; expires=Wed, 11-Jun-2031 20:11:26 GMT Content-Language: en Vary: Accept-Encoding,User-Agent Content-Encoding: gzip Keep-Alive: timeout=5, max=87 Connection: Keep-Alive Transfer-Encoding: chunked Content-Type: text/html; charset=UTF-8 5c5 Wr6=d*ˇ#$>RW"!5H(Et7tAQL9c'ï7Tͧw/)D? ґȘEV@SϑJm|ˉD2ʯK pW*ݓIgj3uZ6f"I>K9aHEG|n TLX#MR>J:"Ɛp'GZ+ǖaДĄ"㖊du%{ ć2 W­#C[3+TF"Kjb}|:I$IsOndnHw w i5WQQ5b]ϊ=8uw Vgo^ O`x{}'gWCpիYܷ ׌2#)T$!D̲.u +t%:b U;Piufuk4hCk`A€sUyVeq nxד\@y0#E|1h+@!S:e΅qm!UQ.1^Ym^u %ʈ' X oϋ~=Q)=1Tn\YR813fMЍD$̝W@} pQ.@xΛf4k߭ eRsXcH2N4cKΦos-{Jo^tLç;AѮz4]t:7Drđ\sDBbXX\CWEX(Ly~ƃ 9/ \Ly<`dΝs)aMͧ<5-2sY'\g,-8Cwu Vm=+N5G^j!7f]y*q%t3-!uˁ%n:Vz9&aߪ, F?yL{L)(HFu"}@߰|<ʩq  -:XR?e2u x,)(Rp6 n:Ȯt,f.?$ae˱ٻejU͵ʴfg<&KX>vei^#>~?C/ a o; 0